MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Death (1802); Low Blood Pressure/ Hypotension (1914); Ischemia (1942)
Date of Event 04/11/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the patient became ischemic in mid deployment.The valve was recaptured two times because the valve was too high in the annular position.The valve was then removed while efforts were made to stabilize the patient and increase their pressure.The patient was placed on a bypass pump and the procedure was aborted.It was unknown whether the recaptures or the medtronic product caused or contributed to the ischemia.The patient subsequently died.It is unknown whether an autopsy was performed.
 
Additional Manufacturer Narrative
Additional information was received indicating an autopsy has been performed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7500544
Report Number2025587-2018-01093
Device Sequence Number1963434
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008693408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/09/2018
06/29/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/04/2018
07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age79 YR